Log in
Thyroid UK
91,964 members106,214 posts

Thyorid or liver problems?

I have low iron and low vit d but everything else is absorbed normally (calcium is on the upper borderline, but its ok). My sympotms are: increased appetite, hair loss, digestieve issues (it doesent digest protein and maybe fatty food), irregular period, difficulty sleeping, my fingers smell weird, weight loss, fatigue, mood swings, lately my urine is very yellow or if i eat red beet it gets very red) and my sleeping is getting worse lately. Also all my life i was very skinny and had my first period at late 17. Currently im 20.

2 Replies
oldestnewest

Also all my life i was very skinny and my first period was very late.

Reply

lately my urine is very yellow or if i eat red beet it gets very red)

Very bright yellow urine is a side effect of taking vitamin B2 (riboflavin) supplements. Mine is like this. It isn't dangerous.

Eating beets or beetroot makes my urine red too. It can be a bit disconcerting if I've forgotten eating it!

If you haven't been taking vitamin B2 or eating beetroot and your urine is very bright yellow or very red, then perhaps a visit to the doctor might be worthwhile. But generally speaking these symptoms are completely harmless.

Reply

You may also like...